# SDR 2001FA0000234

- Difficulty date: July 2, 2001
- Submitted: August 30, 2001
- Operation: General aviation
- Aircraft: N42AT
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5462
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002009
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,220 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON PREFLIGHT.  NO SURE CAUSE FOR CRACK.  CRACK BEYOND LIMITS.
